MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Catalog Number U357564
Medical Device Problem Codes Entrapment of Device (1212); Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025 a patient underwent the balloon angioplasty procedure in common iliac artery using the ultra verse balloon.It was reported that during the procedure the balloon was allegedly broken into two pieces.It was further reported that the balloon was inflated from np to rbp at iliac artery for less than 30 secs.Reportedly the balloon segment was stuck in the patient blood vessel.The patient's vessel was cut to take the balloon out.The current status of the patient was unknown.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent the balloon angioplasty procedure in common iliac artery using the ultra verse balloon.It was reported that during the procedure the balloon was allegedly broken into two pieces.It was further reported that the balloon was inflated from nominal pressure to rated burst pressure at iliac artery for less than 30 secs.Reportedly the balloon segment was stuck in the patient blood vessel.The patient's vessel was cut to take the balloon out.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultraverse 035 dilatation catheter returned for evaluation.Upon visual inspection, it was noted the device was received in two segments, with the distal portion of the balloon catheter detached from the proximal catheter.Segment 1 consists of the inner guide-wire lumen and the balloon.The distal end of the balloon was noted to have a circumferential rupture, and the portion of the inner gw lumen was detached.Segment 2 consists of the proximal end of the balloon noted to have a circumferential rupture.No anomalies were noted to the luers and y-body.No functional testing performed as the condition of the device was detachment and functional testing could not be performed.Therefore, the investigation is confirmed for the reported detachment issue and identified circumferential balloon rupture as a complete circumferential break was noted to the balloon and inner gw lumen was detached from the device.However, the investigation is inconclusive for the reported entrapment as the conditions of use could not be replicated.A definitive root cause for the reported detachment, entrapment and identified circumferential rupture could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component, method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22574047
Report Number2020394-2025-01083
Device Sequence Number9576846
Product Code LIT
UDI-Device Identifier00801741092954
UDI-Public(01)00801741092954(17)260131(10)CMHP0176
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberU357564
Device Lot NumberCMHP0176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown